MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-45703-XPCN1A
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during central line placement, introducer needle was inserted under us guidance.When i went to pullback on the syringe, i got air bubbles mixed with blood return.After removing the needle, attempted to flush the needle and the syringe with normal saline.I had a similar finding, with air bubbles in the syringe.When flushing the saline out, fluid was expelled out the side of the needle hub, revealing a hole within the needle hub that could inappropriately introduce air into the closed system.The needle was discarded and a new cvc kit was opened.Procedure was completed with no complications to the patient." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for evaluation.Visual, dimensional, and functional inspections were not conducted due to the absence of a returned device.No additional testing was performed.A review of the device history record was conducted, and no relevant manufacturing or quality issues were identified.Based on the available information, the complaint could not be confirmed.The root cause could not be determined due to the lack of a returned sample.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24568351
Report Number9680794-2026-00176
Device Sequence Number21190797
Product Code FOZ
UDI-Device Identifier10801902161243
UDI-Public(01)10801902161243(11)251015(17)270430(10)33F25J0698(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-45703-XPCN1A
Device Lot Number33F25J0698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown